# SDR 2006FA0000600

- Difficulty date: June 9, 2006
- Submitted: June 20, 2006
- Operation: General aviation
- Aircraft: N8402W
- Make and model: Piper PA 28-180
- Aircraft serial: 282616
- Engine: Lyc O360*
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 63460000
- Condition: Corroded
- Location: Stabilator
- Part time: 2,360 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE OPENING SOME SKIN LAPS TO TREAT SURFACE CORROSION THE LT SIDE OF THE MAIN SPAR ABOUT 2.5 FEET FROM TIP WAS FOUND TO HAVE SEVERE INTERGRANULAR CORROSION TO THE POINT WHERE A 4-5 INCH LONGITUDNAL CRACK ABOUT .2500 INCH WIDE WAS FOUND.  PART WAS SCRAPPED AND REPLACED WITH NEW ASSY, TREATED AC WITH ACF50.  (K)
